Alert archive / Georgia / Special Weather Statements in 2020

Special Weather Statement, NWS Atlanta, GA

October 10, 2020Rockdale County, Georgia

NWS Atlanta, GA issued this special weather statement at Oct 10, 2020, 8:36 PM EDT for Rockdale County, Georgia. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 10, 2020, 8:36 PM EDT (00:36 UTC)
Expired
Oct 10, 2020, 9:00 PM EDT
In force
24 min
Issued by
NWS Atlanta, GA

County Rockdale County, GA

The radar

The Atlanta radar (KFFC), 71 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 10, 8:51 PM EDTTSTM WND DMG1 Wnw Snellville, GATREES DOWN NEAR CRESCENT DRIVE AND TANGLEWOOD DRIVE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.6 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2020-10-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1465 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2020-10-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 221 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1465 J/kg
Mixed-layer CIN
-533 J/kg
Mixed-layer LCL
1573 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
221 m²/s²
0-3 km storm-relative helicity
368 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

602 
WWUS82 KFFC 110036
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
836 PM EDT Sat Oct 10 2020
 
GAZ034-046-047-110100-
Walton GA-Rockdale GA-Gwinnett GA-
836 PM EDT Sat Oct 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WALTON...NORTHEASTERN
ROCKDALE AND SOUTHEASTERN GWINNETT COUNTIES UNTIL 900 PM EDT...

At 835 PM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band over Big Haynes Creek Park,
or near Conyers...moving north at 35 mph.

  HAZARD...enhanced risk of a brief tornado.

  IMPACT...Storms embedded within a tropical rainband have exhibited 
           localized rotation. A brief tornado could quickly form.

Some locations in the path of this storm include
Conyers, Snellville, Loganville, Grayson, Lakeview Estates, Milstead,
Big Haynes Creek Park and Rosebud.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3387 8389 3366 8394 3366 8404 3373 8405
      3375 8403 3377 8406 3387 8406 3391 8400
TIME...MOT...LOC 0035Z 178DEG 29KT 3374 8399 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Oct 10, 7:49 PM EDT, 47 minutes earlier.

Area forecast discussion, Oct 10, 7:49 PM EDT, 47 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
749 PM EDT Sat Oct 10 2020

.UPDATE...
Strong band of thunderstorms continues to move across the metro
ATl area this evening. Conditions remain conducive for brief
tornadoes to form along this line as shear remains fairly high for
the next several hours. Tweaked pops earlier to reflect current
conditions and any additional waves overnight.

&&

.PREV DISCUSSION... /Issued 328 PM EDT Sat Oct 10 2020/

SHORT TERM /Tonight through Sunday Night/...

Tropical Depression Delta was located over western MS this
afternoon and should track northeastward overnight...arriving
over the southern Appalachians as an open wave Sunday morning.
The surface warm front appears to have moved into north GA except
for the far northern counties where easterly winds and some patchy
fog persist. Continued southerly flow of moist unstable air
should produce periods of showers and a few thunderstorms through
much of the afternoon and overnight. The best chance for strong
storms appears to be through 01z and a portion of north and west
GA is under a Tornado Watch until then. Best pops remain over
north GA on Sunday as the remains of Delta pass across the area.
So the FFA will remain in place until Sunday evening. Storm totals
range form two to four inches in the watch area with lesser
amounts elsewhere.

41

LONG TERM /Monday through Saturday/...

By Monday, the remnants of Hurricane Delta will be pushed out of the
area with primarily dry and mostly sunny days expected through the
long term forecast. While dry air will have moved in with in the
upper-levels, ample moisture will remain near the ground with the
aftermath of the rain system. With an upper-level trough over the
upper Mississippi River Valley bringing positive differential
vorticity advection over the area by Monday morning, light lift could
produce some shallow light showers and drizzle Monday morning, but
chances of accumulating rain is low for any given area at the
moment.

As the upper-level trough passes trough the Eastern CONUS, it'll
bring with it a cold front that's expected to move through the
forecast area Monday night through Tuesday morning, with lows
dropping into the 50s Tuesday night; low 50s for North Georgia, and
upper 50s for Central Georgia. The frontal passage is expected to be
mostly dry but an outside chance for some showers are possible for
far North Georgia. Behind the front a strong, continental high
pressure will move into the region. From then on, quasi-zonal
conditions will setup for several day until our next upper-level
wave moves through on Friday with another strong cold front. Again,
this front is mostly expected to be dry but the moisture with this
system is trending upwards so slight chance Pops have been added to
the forecast. Afterwards highs around 80 for the metro for most of
the week should drop to around 70 on Friday afternoon.

Thiem

&&

.AVIATION...
00Z Update...
Strong line of storms continues to impact the ATL area. Hi res
models do show a break in the convection for a few hours after
4-5Z, but another wave is possible towards 12Z. Winds remain on
the east side overnight and through the early afternoon tomorrow
but a wind shift to the sw is anticipated in the mid afternoon.

//ATL Confidence...00Z Update...
med confidence.

NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  78  66  81 /  80  70  40  10
Atlanta         69  74  66  80 / 100  80  30   5
Blairsville     65  71  62  77 / 100  90  60  20
Cartersville    68  75  65  82 / 100  80  40  10
Columbus        71  79  67  84 / 100  50  10   5
Gainesville     68  73  66  79 / 100  80  50  10
Macon           70  83  66  86 /  60  40  20   5
Rome            69  75  66  83 / 100  90  40   5
Peachtree City  69  75  65  81 / 100  70  30   5
Vidalia         73  85  69  85 /  50  60  30   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 9 PM EDT this evening for the following
zones: Bibb...Butts...Carroll...Chattahoochee...Clayton...Cobb...
Coweta...Crawford...DeKalb...Douglas...Fayette...Gwinnett...
Haralson...Harris...Heard...Henry...Lamar...Macon...Marion...
Meriwether...Monroe...Muscogee...Newton...North Fulton...
Paulding...Peach...Pike...Polk...Rockdale...Schley...South
Fulton...Spalding...Stewart...Sumter...Talbot...Taylor...Troup...
Upson...Walton...Webster.

Flash Flood Watch through Sunday evening for the following
zones: Fannin...Lumpkin...Towns...Union...White.

&&

SHORT TERM...41
LONG TERM....Thiem
AVIATION...NListemaa
Hazardous weather outlook, Oct 10, 2:21 PM EDT, 6 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
221 PM EDT Sat Oct 10 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-111830-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
221 PM EDT Sat Oct 10 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

...A TORNADO WATCH IS IN EFFECT FOR PORTIONS OF WEST CENTRAL AND
NORTHWEST GEORGIA THROUGH 9 PM EDT...

...A FLASH FLOOD WATCH WILL BE IN EFFECT FROM 5 PM EDT THROUGH 12
AM MONDAY FOR THE NORTHEAST GEORGIA MOUNTAINS

A line of heavy showers and scattered thunderstorms are expected
to move through the forecast are this afternoon through this
evening in association with the remnants of Hurricane Delta. A few
weak and brief tornadoes will be possible with this line of storms in
portions of west central and northwest Georgia this afternoon into
this evening. Other hazards will include occasional strong wind
gusts and periods of consistent moderate to heavy rainfall. The
heaviest rainfall totals are expected to occur in the higher
elevations where an average of 2 to 4 inches could accumulate
with locally higher amounts possible. Therefore, and Flash Flood
Watch will also be in effect for these areas of northeast Georgia
from 5 pm through midnight on Sunday Night / Monday Morning

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Isolated thunderstorms and periods of heavy rainfall will continue
across north and central Georgia Sunday as the remnants of
Hurricane Delta continue to move by the area. Isolated flooding
and flash flooding will be possible, especially across
northeastern Georgia, where the heaviest rainfall is currently
forecast to occur. A Flash Flood Watch will be in effect until
midnight Sunday Night for portions of far north and northeast
Georgia.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Special weather statement, Oct 10, 6:56 PM EDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
656 PM EDT Sat Oct 10 2020

GAZ066-067-078-102330-
Harris GA-Troup GA-Meriwether GA-
656 PM EDT Sat Oct 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR HARRIS...SOUTHEASTERN TROUP AND
SOUTHWESTERN MERIWETHER COUNTIES UNTIL 730 PM EDT...

At 656 PM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band near Cataula, or near
Hamilton...moving northeast at 30 mph.

  HAZARD...enhanced risk of a brief tornado.

  IMPACT...Storms embedded within a tropical rainband have exhibited
           localized rotation. A brief tornado could quickly form.

Some locations in the path of this storm include
Hamilton, Pine Mountain, Waverly Hall, Ellerslie, F.d. Roosevelt
State Park, Mountain Hill, Cataula and Mulberry Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3296 8493 3285 8465 3284 8470 3283 8469
      3274 8469 3273 8468 3258 8485 3258 8486
      3266 8504
TIME...MOT...LOC 2256Z 206DEG 26KT 3269 8491
Special weather statement, Oct 10, 7:02 PM EDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
702 PM EDT Sat Oct 10 2020

GAZ020-031>033-043-044-054-055-102330-
Fayette GA-North Fulton GA-Douglas GA-Cobb GA-Clayton GA-Bartow GA-
Paulding GA-South Fulton GA-
702 PM EDT Sat Oct 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FAYETTE...NORTH
FULTON...NORTHEASTERN DOUGLAS...WESTERN COBB...NORTHWESTERN
CLAYTON...SOUTHERN BARTOW...PAULDING AND SOUTH FULTON COUNTIES UNTIL
730 PM EDT...

At 702 PM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band along a line extending from
Brownsville to Sandy Creek...and moving north at 35 mph.

  HAZARD...enhanced risk of a brief tornado.

  IMPACT...Storms embedded within a tropical rainband have exhibited
           localized rotation. A brief tornado could quickly form.

Some locations in the path of these storms include
Atlanta, Marietta, Douglasville, Cartersville, Fayetteville, Dallas,
Smyrna, Peachtree City, East Point, Kennesaw, Acworth, Union City,
Forest Park, Riverdale, College Park, Powder Springs, Fairburn,
Tyrone, Austell and Hapeville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3417 8478 3369 8435 3365 8435 3365 8433
      3339 8454 3349 8462 3350 8461 3351 8462
      3351 8464 3390 8496
TIME...MOT...LOC 2302Z 194DEG 32KT 3382 8475 3353 8457
Special weather statement, Oct 10, 7:27 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
727 PM EDT Sat Oct 10 2020

GAZ020-021-031>033-043>045-055-110000-
North Fulton GA-Douglas GA-Cobb GA-Clayton GA-Cherokee GA-Bartow GA-
DeKalb GA-Paulding GA-South Fulton GA-
727 PM EDT Sat Oct 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...NORTHEASTERN
DOUGLAS...COBB...NORTHWESTERN CLAYTON...SOUTHWESTERN CHEROKEE...
SOUTHEASTERN BARTOW...SOUTHWESTERN DEKALB...NORTHEASTERN PAULDING AND
NORTHEASTERN SOUTH FULTON COUNTIES UNTIL 800 PM EDT...

At 727 PM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band along a line extending from
near Burnt Hickory Ridge to Hartsfield-Jackson Airport...and moving
north at 25 mph.

  HAZARD...enhanced risk of a brief tornado.

  IMPACT...Storms embedded within a tropical rainband have exhibited
           localized rotation. A brief tornado could quickly form.

Some locations in the path of these storms include
Atlanta, Marietta, Cartersville, Decatur, Sandy Springs, Smyrna,
Dunwoody, East Point, Kennesaw, Woodstock, Acworth, Forest Park,
Riverdale, College Park, Powder Springs, Chamblee, Doraville,
Clarkston, Austell and Hapeville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.

LAT...LON 3430 8468 3379 8419 3353 8443 3355 8444
      3355 8445 3410 8489
TIME...MOT...LOC 2327Z 198DEG 23KT 3405 8480 3362 8441
Special weather statement, Oct 10, 7:52 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
752 PM EDT Sat Oct 10 2020

GAZ048-057-058-110015-
Butts GA-Newton GA-Henry GA-
752 PM EDT Sat Oct 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BUTTS...SOUTHWESTERN
NEWTON AND SOUTHEASTERN HENRY COUNTIES UNTIL 815 PM EDT...

At 752 PM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band over Fincherville, or near
Jackson...moving north at 15 mph.

  HAZARD...enhanced risk of a brief tornado.

  IMPACT...Storms embedded within a tropical rainband have exhibited
           localized rotation. A brief tornado could quickly form.

Some locations in the path of this storm include
Ola, Rocky Plains and Fincherville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3335 8395 3335 8407 3350 8408 3353 8399
      3349 8390
TIME...MOT...LOC 2352Z 180DEG 15KT 3339 8399
Special weather statement, Oct 10, 8:00 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
800 PM EDT Sat Oct 10 2020

GAZ021-032>034-044-045-110030-
North Fulton GA-Cobb GA-Cherokee GA-DeKalb GA-Gwinnett GA-
South Fulton GA-
800 PM EDT Sat Oct 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...EASTERN COBB...
SOUTHEASTERN CHEROKEE...NORTHWESTERN DEKALB...WESTERN GWINNETT AND
NORTHEASTERN SOUTH FULTON COUNTIES UNTIL 830 PM EDT...

At 800 PM EDT...a line of strong thunderstorms was along a line
extending from near Sweat Mountain to Midtown...and moving north at
35 mph.

  HAZARD...Winds up to 40 mph and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Atlanta, Marietta, Decatur, Sandy Springs, Roswell, Alpharetta,
Smyrna, Dunwoody, East Point, Milton, Woodstock, College Park,
Chamblee, Norcross, Doraville, Hapeville, North Decatur, North
Atlanta, Midtown and Druid Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.

LAT...LON 3426 8430 3387 8419 3365 8444 3364 8445
      3365 8446 3363 8446 3362 8447 3408 8460
TIME...MOT...LOC 0000Z 197DEG 29KT 3405 8443 3377 8440

WIND...40MPH
Special weather statement, Oct 10, 8:36 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
836 PM EDT Sat Oct 10 2020

GAZ034-046-047-110100-
Walton GA-Rockdale GA-Gwinnett GA-
836 PM EDT Sat Oct 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WALTON...NORTHEASTERN
ROCKDALE AND SOUTHEASTERN GWINNETT COUNTIES UNTIL 900 PM EDT...

At 835 PM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band over Big Haynes Creek Park,
or near Conyers...moving north at 35 mph.

  HAZARD...enhanced risk of a brief tornado.

  IMPACT...Storms embedded within a tropical rainband have exhibited
           localized rotation. A brief tornado could quickly form.

Some locations in the path of this storm include
Conyers, Snellville, Loganville, Grayson, Lakeview Estates, Milstead,
Big Haynes Creek Park and Rosebud.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3387 8389 3366 8394 3366 8404 3373 8405
      3375 8403 3377 8406 3387 8406 3391 8400
TIME...MOT...LOC 0035Z 178DEG 29KT 3374 8399

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 10, 8:00 PM EDTSpecial Weather StatementFFCFulton30 min
Oct 10, 8:06 PM EDTTornado WarningFFCDeKalb24 min
Oct 10, 8:33 PM EDTTornado WarningFFCDeKalb, Gwinnett27 min
Oct 10, 8:55 PM EDTFlash Flood WarningFFCClayton, Cobb, DeKalb, Fulton6 hr
Oct 10, 8:59 PM EDTSpecial Weather StatementFFCClayton31 min
Oct 10, 9:32 PM EDTRiver Flood WarningFFCDeKalb7 hr
Oct 10, 9:44 PM EDTRiver Flood WarningFFCFulton4 hr
Oct 10, 9:46 PM EDTSpecial Weather StatementFFCBarrow29 min
Oct 10, 9:53 PM EDTSpecial Weather StatementFFCClayton37 min
Oct 10, 10:03 PM EDTFlash Flood WarningFFCClayton, DeKalb, Forsyth, Fulton, Gwinnett, Henry and 1 more6 hr
Oct 10, 10:05 PM EDTRiver Flood WarningFFCCobb6 hr
Oct 10, 10:08 PM EDTRiver Flood WarningFFCDeKalb21 days
Oct 10, 10:12 PM EDTRiver Flood WarningFFCDeKalb, Fulton21 days
Oct 10, 10:13 PM EDTRiver Flood WarningFFCDeKalb, Fulton32 hr
Oct 10, 10:15 PM EDTRiver Flood WarningFFCDeKalb4 hr
Oct 10, 10:18 PM EDTRiver Flood WarningFFCFulton, Gwinnett12 hr
Oct 10, 10:23 PM EDTRiver Flood WarningFFCForsyth, Fulton50 hr
Oct 10, 10:25 PM EDTRiver Flood WarningFFCFulton60 min
Oct 10, 10:28 PM EDTRiver Flood WarningFFCDeKalb, Fulton7 hr
Oct 10, 10:36 PM EDTFlash Flood WarningFFCBanks, Barrow, Dawson, Forsyth, Gwinnett, Hall and 2 more6 hr
Oct 10, 10:43 PM EDTRiver Flood WarningFFCDeKalb2 hr
Oct 10, 10:54 PM EDTRiver Flood WarningFFCDeKalb, Fulton4 hr
Oct 10, 10:56 PM EDTRiver Flood WarningFFCCobb, Fulton28 hr
Oct 10, 10:58 PM EDTRiver Flood WarningFFCCobb, Fulton24 hr
Oct 10, 10:58 PM EDTRiver Flood WarningFFCDeKalb3 hr
Oct 10, 11:01 PM EDTRiver Flood WarningFFCFulton20 hr
Oct 10, 11:06 PM EDTRiver Flood WarningFFCDeKalb2 hr
Oct 10, 11:12 PM EDTRiver Flood WarningFFCCobb, Fulton26 hr
Oct 10, 11:23 PM EDTRiver Flood WarningFFCForsyth5 hr
Oct 10, 11:26 PM EDTRiver Flood WarningFFCGwinnett23 hr
Oct 10, 11:31 PM EDTRiver Flood WarningFFCCarroll, Coweta, Heard45 hr
Oct 10, 11:39 PM EDTRiver Flood WarningFFCGwinnett3 hr
Oct 10, 11:40 PM EDTRiver Flood WarningFFCGwinnett4 hr
Oct 11, 12:03 AM EDTRiver Flood WarningFFCGwinnett21 days
Oct 11, 12:16 AM EDTRiver Flood WarningFFCFulton, Gwinnett25 hr
Oct 11, 12:19 AM EDTRiver Flood WarningFFCFulton16 hr
Oct 11, 12:20 AM EDTRiver Flood WarningFFCForsyth20 hr
Oct 11, 12:22 AM EDTRiver Flood WarningFFCDawson, Forsyth15 hr
Oct 11, 12:23 AM EDTRiver Flood WarningFFCDeKalb4 hr
Oct 11, 12:47 AM EDTSpecial Weather StatementFFCWhite58 min
Oct 11, 1:05 AM EDTRiver Flood WarningFFCFulton21 days
Oct 11, 1:25 AM EDTRiver Flood WarningFFCCobb116 min
Oct 11, 1:41 AM EDTRiver Flood WarningFFCDawson9 hr
Oct 11, 1:51 AM EDTFlash Flood WarningFFCWhite6 hr
Oct 11, 2:01 AM EDTRiver Flood WarningFFCCoweta24 min
Oct 11, 2:06 AM EDTRiver Flood WarningFFCHall, White21 days
Oct 11, 2:19 AM EDTRiver Flood WarningFFCFulton21 days
Oct 11, 2:22 AM EDTRiver Flood WarningFFCGwinnett, Walton21 days
Oct 11, 2:53 AM EDTRiver Flood WarningFFCCobb, Fulton19 hr
Oct 11, 2:57 AM EDTRiver Flood WarningFFCDeKalb, Fulton2 hr
Oct 11, 3:01 AM EDTRiver Flood WarningFFCDeKalb12 hr
Oct 11, 3:07 AM EDTAreal Flood WarningFFCBanks, Barrow, Cherokee, Clayton, Cobb, Dawson and 11 more3 hr
Oct 11, 4:34 AM EDTRiver Flood WarningFFCCherokee12 hr
Oct 11, 4:37 AM EDTRiver Flood WarningFFCDeKalb21 days
Oct 11, 6:42 AM EDTRiver Flood WarningFFCDeKalb, Rockdale30 hr
Oct 11, 7:03 AM EDTRiver Flood WarningFFCCoweta, Fayette, Spalding18 hr
Oct 11, 11:25 AM EDTRiver Flood WarningFFCCobb10 hr
Oct 11, 3:10 PM EDTRiver Flood WarningFFCClayton, Fayette, Spalding18 hr
Oct 11, 3:10 PM EDTRiver Flood WarningFFCCherokee14 hr
Oct 11, 3:10 PM EDTRiver Flood WarningFFCDeKalb, Rockdale2 hr
Oct 11, 3:10 PM EDTRiver Flood WarningFFCBarrow, Jackson15 hr
Oct 11, 3:10 PM EDTRiver Flood WarningFFCNewton, Rockdale33 hr
Oct 11, 7:07 PM EDTRiver Flood WarningFFCFayette, Spalding39 hr
Oct 11, 7:12 PM EDTRiver Flood WarningFFCFulton18 hr
Oct 11, 7:29 PM EDTRiver Flood WarningFFCDeKalb, Gwinnett8 hr

Nearby

Special Weather Statements in Georgia, 2020Every special weather statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.